MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: exact date unknown, best estimate is between (b)(6) 2020.Email address: unknown, information not provided.(b)(4).Note: the device was manufactured at the (b)(4) site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported that an intraocular lens (iol) was explanted from the patient's right eye due to unexpected postop refraction.There was no incision enlargement required and outcome does not significantly interfere with activities of daily life.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: (b)(6)2020 section h3: device returned to manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10370037
Report Number2020664-2020-00041
Device Sequence Number16865916
Product Code HQL
UDI-Device Identifier05050474552760
UDI-Public(01)05050474552760(17)220306
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model NumberZCT225
Device Catalogue NumberZCT225U215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/12/2020
10/25/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/04/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005